# SDR ASAA2012081092691

- Difficulty date: August 1, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 21,450 hours, 6,787 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895626
- Part serial: 13348
- Condition: Failed
- Location: Nr 2 Eng
- Part time: 6,152 hours, 1,881 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT DUCT PRESSURE INDICATORS WERE DISCREPANT BY 20 PSI (RGT=18PSI & LT=38PSI). IN CRUISE AT FL 360 DISCREPENCY WAS 14 PSI (RGT=22 PSI & LT=36 PSI).  ACFT GROUNDED.  ACCOMPLISHED TASK CARD NG-36WC-00001. FOUND PRSOV AND PRECOOLER CONTROL VALVE BAD.  R & R PRSOV.  REF AMM 36-11-04-400-801. LEAK CHECKED GOOD. R & R PRECOOLER VALVE.  REF AMM 36-12-02-400-801. LEAK CHECKED GOOD.   REPAIR CONFIMATION GROUND RUN GOOD IAW FIM 36-10-00-810-804.
